# SDR AMTA200700716

- Difficulty date: December 18, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203610000
- Part serial: 020117374
- Condition: Unserviceable
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED (HEAVY SMOKE IN THE FORWARD GALLEY, OVEN WAS ON, REMOVED POWER) WHITE SMOKE  (ELECTRICAL BURNING SMELL PERSISTED) EMERGENCY DECLARED, RETURNED TO DEPARTURE.  SMOKE SLOWLY DISSIPATED.  REMOVED AND REPLACED OVEN IAW MM CHAP 25, OPS CHECKS NORMAL.  (K)
